MathSciNet Relay Station
MathSciNet bibliographic data
MR2293957 (2009h:35062) 35J05 (35B45 58A10)
Bourgain, Jean; Brezis, Haïm New estimates for elliptic equations and Hodge type systems. J. Eur. Math. Soc. (JEMS) 9 (2007), no. 2, 277–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement